# SDR ASAA2023081545516

- Difficulty date: August 15, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,929 hours, 12,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY FLOOR PANELS CORRODED 222FF AND 221FF GROUNDED - YES. REMOVED AND REPLACED CORRODED FWD ENTRY FLOOR PANELS 222FF AND 221FF IAW ALASKA A320 AMM 53-00-00-400-801-A. PO 1067508.1 AND PO 1067508.2 TOOL T05867-140 CAL DUE 04/FEB/24. FLOOR PANEL SEALANT ACCOMPLISHED CC G1807100 OPS 25100
